# SDR 00FDEA00853

- Difficulty date: December 5, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651631468
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 907  MECHANICAL DAMAGE ON FLOORBEAM BS 312, LBL 3, WL 208.  **  S/D  **  R&R PER FEDEX EA 7-5310-53867.
